Addiction to Stimulants
Do you feel low in energy or drowsy during the day and rectify it with a bar of chocolate or a coffee? Do you suffer from frequent headaches or sweating? Are you rarely wide-awake within 20mins of rising? If you answer ‘yes’ to these questions you may be relying too much on stimulants for your energy. The result may be that you also suffer from fatigue, irritability, depression, crying or aggressive outbursts, forgetfulness or blurred vision.
Alcohol, nicotine in cigarettes and caffeine in coffee, tea and chocolate are also stimulants, causing adrenalin to be released. This in turn releases sugar into the blood and if this happens regularly the yoyo effect occurs again. Long term, the hormones responsible become tired and over used, they then may become sluggish and eventually may no longer work – they have been worked to the ground. This may result in problems, such as diabetes, heart disease, hormonal imbalance problems.
Stimulants increase alertness, attention, and energy, which are accompanied by increases in blood pressure, heart rate, and respiration.
Historically, stimulants were used to treat asthma and other respiratory problems, obesity, neurological disorders, and a variety of other ailments. As their potential for abuse and addiction became apparent, the use of stimulants began to wane. Now, stimulants are prescribed for treating only a few health conditions, including narcolepsy, attention-deficit hyperactivity disorder (ADHD), and depression that has not responded to other treatments. Stimulants may also be used for short-term treatment of obesity and for patients with asthma.
Stimulants such as dextroamphetamine (Dexedrine) and methylphenidate (Ritalin) have chemical structures that are similar to key brain neurotransmitters called monoamines, which include norepinephrine and dopamine. Stimulants increase the levels of these chemicals in the brain and body. This, in turn, increases blood pressure and heart rate, constricts blood vessels, increases blood glucose, and opens up the pathways of the respiratory system. In addition, the increase in dopamine is associated with a sense of euphoria that can accompany the use of stimulants.
Research indicates that people with ADHD do not become addicted to stimulant medications, such as Ritalin, when taken in the form and dosage prescribed. However, when misused, stimulants can be addictive.
Stimulant Abuse is Dangerous
The consequences of stimulant abuse can be extremely dangerous. Taking high doses of a stimulant can result in an irregular heartbeat, dangerously high body temperatures, and/or the potential for cardiovascular failure or seizures. Taking high doses of some stimulants repeatedly over a short period of time can lead to hostility or feelings of paranoia in some individuals.
Stimulants should not be mixed with antidepressants or OTC cold medicines containing decongestants. Antidepressants may enhance the effects of a stimulant, and stimulants in combination with decongestants may cause blood pressure to become dangerously high or lead to irregular heart rhythms.
Popular of The Week
The virtual world is now shocked by the appearance of Han Sung Joo S*x Video, Han Sung Joo Scandal | Han Sung Joo Video, We recently reporte...
Full Bladder Orgasm Question I often find I come close to an orgasm when my bladder becomes full. Possibly it's the pressure fallin...
교정녀동영상 torrent download This video is currently being hunting on the internet, especially in the search for download via torrent sites. Th...
Love Scent Pheromone review If you haven’t heard of " Love Scent Pheromone " so far, the idea is basically spraying yourself w...
Clip Han Sung Joo How is that an invasion of privacy? I would like to reiterate the point that the female in the video is indeed TV personal...
The erectile dysfunction treatment centers are staffed by experienced physicians that are highly trained in treating male sexual health. ...
65g 얼굴 (65g Girl's Original Face) Photos and Videos of a Korean girl who known as 65g cup girl was a bone of contention in the internet...